# SDR 20001214SH017

- Difficulty date: November 22, 2000
- Submitted: December 14, 2000
- Operation: General aviation
- Aircraft: N24468
- Make and model: Cessna 172R
- Aircraft serial: 17280863
- System (JASC): 3250 · Landing Gear Steering System
- Part: Bungee Cylinder
- Part number: 05430221
- Condition: Weak
- Location: Nose Gear
- Part time: 440 hours
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PILOT EXPERIENCED POOR STEERING, RAN OFF RUNWAY IN CROSSWIND CONDITION.  FOUND LEFT AND RIGHT STEERING BUNGEES WEAK.  PULLED TESTED BOTH ORIGINAL BUNGEES, ACTUATOR STARTED ABOUT 20 - 25 POUNDS PULL.  NEW BUNGEES PULL TESTED 60 - 65 POUNDS PULL.  (X)
